Alert archive / Louisiana / Wind Advisories in 2020

Wind Advisory 7, NWS Lake Charles, LA

April 11, 202010 parishes in Louisiana

NWS Lake Charles, LA issued this wind advisory at Apr 11, 2020, 3:13 PM CDT for 10 parishes in Louisiana. It took effect at Apr 12, 2020, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2020, 3:13 PM CDT (20:13 UTC)
In effect from
Apr 12, 2020, 7:00 AM CDT
Expired
Apr 12, 2020, 7:05 PM CDT
In force
12 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 74 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

827 
WWUS74 KLCH 112013
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
313 PM CDT Sat Apr 11 2020

LAZ028-029-031>033-041>045-052>055-073-074-TXZ215-216-120500-
/O.NEW.KLCH.WI.Y.0007.200412T1200Z-200413T0000Z/
Rapides-Avoyelles-Allen-Evangeline-St. Landry-Calcasieu-
Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-
Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Jefferson-Orange-
Including the cities of Alexandria, Pineville, Effie, Marksville,
Bunkie, Cottonport, Simmesport, Mansura, Oakdale, Kinder, 
Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, 
Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, 
Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, 
Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
313 PM CDT Sat Apr 11 2020

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central and southwest 
  Louisiana and southeast Texas.

* WHEN...From 7 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
838 
WWUS74 KLCH 120237
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
937 PM CDT Sat Apr 11 2020

LAZ028-029-031>033-041>045-052>055-073-074-TXZ215-216-121045-
/O.CON.KLCH.WI.Y.0007.200412T1200Z-200413T0000Z/
Rapides-Avoyelles-Allen-Evangeline-St. Landry-Calcasieu-
Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-
Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Jefferson-Orange-
Including the cities of Alexandria, Pineville, Effie, Marksville,
Bunkie, Cottonport, Simmesport, Mansura, Oakdale, Kinder, 
Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, 
Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, 
Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, 
Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
937 PM CDT Sat Apr 11 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central and southwest 
  Louisiana and southeast Texas.

* WHEN...From 7 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
312 
WWUS74 KLCH 120731
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
231 AM CDT Sun Apr 12 2020

LAZ027-030-130000-
/O.EXA.KLCH.WI.Y.0007.200412T1200Z-200413T0000Z/
Vernon-Beauregard-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Bundick Lake, De Ridder, Fields, and Oretta
231 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Vernon and Beauregard Counties.

* WHEN...From 7 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ028-029-031>033-041>045-052>055-073-074-TXZ215-216-130000-
/O.CON.KLCH.WI.Y.0007.200412T1200Z-200413T0000Z/
Rapides-Avoyelles-Allen-Evangeline-St. Landry-Calcasieu-
Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-
Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Jefferson-Orange-
Including the cities of Alexandria, Pineville, Effie, Marksville,
Bunkie, Cottonport, Simmesport, Mansura, Oakdale, Kinder, 
Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, 
Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, 
Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, 
Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
231 AM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of central, south central and southwest 
  Louisiana and southeast Texas.

* WHEN...From 7 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
940 
WWUS74 KLCH 122026
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
326 PM CDT Sun Apr 12 2020

LAZ027>033-041>045-052>055-073-074-TXZ215-216-130300-
/O.EXT.KLCH.WI.Y.0007.000000T0000Z-200413T0300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
326 PM CDT Sun Apr 12 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central and southwest 
  Louisiana and southeast Texas.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
555 
WWUS74 KLCH 130005
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
705 PM CDT Sun Apr 12 2020

LAZ027>033-041>045-052>055-073-074-TXZ215-216-130115-
/O.CAN.KLCH.WI.Y.0007.000000T0000Z-200413T0300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
705 PM CDT Sun Apr 12 2020

...WIND ADVISORY IS CANCELLED...

While gusts of 20 knots or greater will remain possible through
the evening, sustained winds have remained below advisory 
criteria over the last couple of hours and are expected to weaken 
further through the evening. Therefore the wind advisory is 
cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 11, 1:19 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 11, 1:19 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
119 PM CDT Sat Apr 11 2020

.AVIATION...
The frontal boundary to our south is lifting slowly to the north
and the pressure gradient is tightening with winds speeds
increasing this afternoon. Ceiling and vsby will remain in the
VFR range through midnight. Winds will remain elevated through the
period as ceilings begin to drop after midnight. Shwrs look to
move in around sunrise with tstms after sunrise. Looking for svr
wx threat tmrw from about 14z through 00z as the atmosphere
becomes very unstable. Winds... large hail and tornadoes will all be
possible.

&&

.PREV DISCUSSION... /issued 1136 AM CDT Sat Apr 11 2020/

UPDATE...
Rather nice day unfolding at this time, as mid and high clouds
have shifted south, leaving mostly sunny skies acrs the region.
After another cool morning, temperatures have warmed into the
upper 60s to lower 70s. Winds are already shifting southeasterly,
and this will result in increasing low level moisture and a warmer
airmass returning to the area through the day. Vsbl satellite
shows low clouds already developing and spreading acrs SE TX west
of the area, and expect increasing clouds from west to east
through the aftn into the evening. KLCH radar quiet at the moment,
but regional mosaic shows a cluster of convection acrs N cntl TX.
TX remains the hot spot for convective development today, but some
showers or storms later this aftn could move into our SE TX
Counties as capping over the area begins to erode. Instability
appears sufficient that a storm or two may bear watching for
strong or marginally severe characteristics, but the overall risk
should remain isolated.

Made some adjustments to wind/sky/pop grids for today, to align
with recent obs and expected trends. Also refreshed hourly temps
and dewpoints to reflect morning obs. Updated text products to
reflect these changes.

24

PREV DISCUSSION... /issued 644 AM CDT Sat Apr 11 2020/

AVIATION...

VFR conditions will prevail through the early afternoon with
westerly winds aloft pushing BKN high clouds over the region. A
warm front will begin to lift out of the Gulf of Mexico resulting
in scattered showers, and possibly a thunderstorm across southeast
Texas. Southeasterly winds will begin to push increased moisture
and lower ceilings into the area this evening. An area of low
pressure will approach the region during the overnight hours,
resulting in increasing chances for showers and thunderstorms. At
this time, it appears the highest potential for convection
impacting area terminals will be after 12Z Sunday. Meanwhile, the
surface pressure gradient will increase as the low approaches and
result in winds increasing to 10-15 knots after 06Z with gusts to
20-25 knots.

26

PREV DISCUSSION... /issued 514 AM CDT Sat Apr 11 2020/

DISCUSSION...
Winds will shift southeasterly this morning, and strengthen as
low pres develops across the southern plains. Tide levels were
currently about a foot above normal at Sabine Pass...similar at
Calcasieu Pass...and about 1.67 above normal at Freshwater Canal
Locks. This would put tide levels at marginal levels currently so
will hold off for on a a coastal flood advisory. Will have the
day shift check back in later this morning to issue it sometime
later today. Water levels are expected to increase further by the
12Z Sunday high tide cycle, and a coastal flood warning may be
merited by this time.

A closed low currently over southwest United States and northern
Baja California has begun to move east this morning. The low will
transition into an open wave Saturday night, assuming a neutral
tilt as it accelerates east acrs TX on Sunday. Moisture will
increase today as southerly flow returns and surface high
pressure kicks off to the east. Precip water values will approach
max values for this time of year by Sunday morning (1.8 - 2.0
inches).

A favorable setup for a significant severe weather event evolves
in earnest late tonight into Sunday as the sharp upper trough
approaches. However, showers and tstms are expected to develop as
early as this afternoon into tonight across the western part of
southeast Texas with a slight risk of severe thunderstorms noted
by the Storm Prediction Center for that area. The main inhibiting
factor looks to be some capping just abv the sfc which could take
some time to erode. If a severe thunderstorm does develop...large
hail...wind damage is possible.

As we go into Sunday, the ingredients really come together as
strong mid (80-100 KT) and low level (50-60 KT) jets approach the
area, along with strengthening shear and increasing helicity
values. Lapse rates are expected to increase as colder air aloft
associated with the upper trough moves into the region, with
instability increasing in response to diurnal heating. Storms
ongoing during the overnight hours will move into the area, with
widespread convection expected to develop. Storms will be capable
of producing damaging winds, large hail as well as tornadoes.
Conditions are expected to be conducive to some strong tornadoes
as well. The latest SPC outlook for Sunday shows a MDT risk for
severe weather along our northern tier of LA parishes east of
Toledo Bend Reservoir, with an ENH acrs the remainder of the area.
This risk should diminish from west to east during the day Sunday
as the potent upper trough moves east of the area.

Westerly winds will develop behind an initial boundary or pre-
frontal trough that crosses the area Sunday, with the main cold
front sweeping through the area Sunday night. This front will
bring a much cooler and drier continental airmass into the region.
The dry weather will prevail through much of the week, with
temperatures well below normal from Monday through Wednesday. The
coolest temperatures are expected Wednesday morning, with lows
falling into the middle and upper 40s acrs much of the area. Aftn
highs will be fairly comfortable with max temps each day in the
upper 60s to lower 70s.

06

MARINE...
Southerly winds will develop and begin to increase later this
afternoon into tonight. A major storm system will march rapidly
eastward on Sunday reaching west Texas early Sunday. Southerly
flow will ramp up strongly ahead of the system. Showers and
Thunderstorms can be expected in earnest on Sunday as the frontal
boundary sweeps into the Gulf waters. Offshore elevated flow will
develop Sunday night and continue into the middle of the week as
high pressure builds in.

06

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  66  82  53  69 /  50 100  10   0
LCH  72  83  58  75 /  40  80   0   0
LFT  71  84  61  77 /  30  80  10   0
BPT  73  85  57  73 /  30  70   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 7 PM this evening to 7 PM CDT Sunday
     for GMZ450-452-455-470-472-475.

     Small Craft Exercise Caution until 7 PM CDT this evening for
     GMZ450-452-455-470-472-475.

&&

AVIATION...19
Hazardous weather outlook, Apr 11, 6:00 AM CDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
600 AM CDT Sat Apr 11 2020

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-121100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
600 AM CDT Sat Apr 11 2020

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low. A severe
thunderstorm cannot be ruled out across southeast Texas this evening
into tonight as the airmass destabilizes. Damaging hail...winds...
and a tornado cannot be ruled out. Minor coastal flooding is possible
today as southerly winds begin to increase along the coast.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a enhanced risk of strong to severe thunderstorms Sunday as
the storm system and frontal boundary approach the area. Damaging
winds and large hail is possible. Some tornadoes are likely as well,
including the possibility of a few strong tornadoes.

Heavy rainfall is also possible in any storms, with the potential to
produce flooding of roadways and low lying areas. A widespread flood
event is not expected.

Lastly, there is a risk of coastal flooding for Sunday as strong
onshore winds result in elevated tide levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, especially from late today into
Sunday. Please relay any information about observed severe weather to
the NWS while following all local, state, and CDC guidelines.

GMZ450-452-455-470-472-475-121100-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
600 AM CDT Sat Apr 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
SUNDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Small craft should exercise caution today as winds remain elevated.
A small craft advisory is in effect tonight as southerly flow ramps
up ahead of a major storm system.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms are expected to increase Sunday. There is
an enhanced risk of strong to severe storms, with strong gusty
winds, hail and isolated waterspouts possible.

Strong winds and rough seas can be expected both in advance of the
front Sunday, and again behind the front, Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-121100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
600 AM CDT Sat Apr 11 2020

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Showers and a few thunderstorms will develop late tonight mainly over
the Sabine Lake waters. There is a slight risk of a few strong to
severe storms, with strong gusty winds, hail and isolated waterspouts
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms will sweep through the lakes and bays on
Sunday as a cold front moves through the area. There is an enhance
risk of severe storms, with strong gusty winds, hail and isolated
waterspouts possible.

Strong winds and rough seas can be expected both in advance of the
front Sunday, and again behind the front, Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:19 PM CDTCoastal Flood WarningLCHCameron28 hr

Nearby

Wind Advisories in Louisiana, 2020Wind Advisories in Texas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.